CSN Login
Members Online: 14

You are here

Yervoy for treatment of advanced melanoma

naebug70
Posts: 1
Joined: Mar 2012

Good morning.
This is the back story and I want to be sure that when reading this, it is understood that the side effects I am describing ARE NOT to be considered to be associated with Yervoy.

My father was diagnosed 34 days ago with melanoma on his liver and a tumor between his small and large intestines. He began a treatment last Friday that consisted of a daily "cocktail" of 5 different medications over a period of five days. This treatment was started with the knowledge that less than 1% of the patients attempt it, actually can physically complete it. My dad's side effects were high fever, low blood pressure, loose stools and he was bleeding internally. It became very clear that this protocol was not going to work for him. A ct scan was performed and we learned that the cancer has moved to his adrenal glands and some spots in his lungs.He is now being sent home to meet with regular oncologist and we are told they are starting him on Yervoy and possibly performing surgery to stop the bleedng.

I have seen several sights with a list of scary life theatening side affects and some posts pertaining to Yervoy dated as recent as September 2011. I am just reaching out to others in the community who maybe currently taking this medication who might be willing to share with me your story and how this is working out for you. I want to be able to be there for my dad and knowing what other people's experiences have been would be beneficial.

Thank you for your consideration and your help.
God Bless,

Rene'

Subscribe to Comments for "Yervoy for treatment of advanced melanoma"